U.S. doctors online nowAsk doctors free
A 32-year-old female asked:

I have been on fluconazole for 3months now because of a yeast infection. i've noticed that since then i have difficulty breathing/ tight chest and phlem building. could this be a side effect of fluconazole? if so,what could help with my breathing?

1 doctor answer1 doctor weighed in
Dr. Yvette Kratzberg
Pediatrics 25 years experience
See A DR: Fluconazole treatment for 3 continuous months is unusual except in the case of candidal bone infection. A simple vaginal yeast infection should only take 7- 14 days of treatment. Prolonged use of fluconazole increases the likelihood of side effects. You need to see a Dr ASAP. Difficulty breathing/tight chest could be a symptom of something severe and requires a thorough evaluation.
Last updated Jul 28, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.